Stabilization of Two-Dimensional Single-Input Bilinear Systems with Finite Number of Constant Feedback Controllers

Bo Hu, Guisheng Zhai, Anthony N. Michel

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)1874-1879
JournalProceedings of the 2002 American Control Conference
Publication statusPublished - 2002 May 8

Cite this

@article{6f1f930d9ec646969ca3f98b04b6d10a,
title = "Stabilization of Two-Dimensional Single-Input Bilinear Systems with Finite Number of Constant Feedback Controllers",
author = "Bo Hu and Guisheng Zhai and Michel, {Anthony N.}",
year = "2002",
month = "5",
day = "8",
language = "English",
pages = "1874--1879",
journal = "Proceedings of the 2002 American Control Conference",

}

TY - JOUR

T1 - Stabilization of Two-Dimensional Single-Input Bilinear Systems with Finite Number of Constant Feedback Controllers

AU - Hu, Bo

AU - Zhai, Guisheng

AU - Michel, Anthony N.

PY - 2002/5/8

Y1 - 2002/5/8

M3 - Article

SP - 1874

EP - 1879

JO - Proceedings of the 2002 American Control Conference

JF - Proceedings of the 2002 American Control Conference

ER -